MAUDE Adverse Event Report: O&M HALYARD, INC. HYH LAP DRAPE STERL

O&M HALYARD, INC. HYH LAP DRAPE STERL
Model Number 48050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an issue with the robotic drape with attached leggings, noting that the seams on the leggings are coming apart.Customer reported no patient injury or medical treatment was required.Additional information was requested on (b)(6) 2025, (b)(6) 2025, and (b)(6) 2025.No responses have been received to-date.
 
Additional Manufacturer Narrative
Incident one of two.The product involved in the event was not returned for evaluation.Upon completion of the investigation, a follow up report will be filed.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Based on the results of the investigation, the issue was confirmed from the photo provided.The image indicates insufficient adhesive in the legging component.However, because no sample was returned, it could not be determined whether the adhesive was missing entirely or improperly applied.A review of the drape device history record confirmed that the lot met all manufacturing process and quality requirements prior to release, and no rework or special conditions were reported.Cleaning records associated with the manufacturing process were reviewed with no issues identified.A visual inspection of the current warehouse inventory for the affected component also revealed no abnormalities.All quality inspections had been completed in accordance with procedures.Fl70104 line¿s personnel were retrained in job aid ja-07688 gluing generic instruction to reinforce good manufacturing practices and avoid recurrence on this issue.Personnel of the manufacturing line were notified of the incident for heightened awareness.The complaint has been logged in the tracking and trending program to monitor for any emerging trends.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.

Brand Name
HYH LAP DRAPE STERL
Common Device Name
HYH LAP DRAPE STERL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta road
suite 320
alpharetta GA 30005
Manufacturer (Section G)
O&M HALYARD, INC. LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq.
blvd. luis donaldo colosio
col.educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta road
suite 320
alpharetta, GA 30005
8287820529
MDR Report Key23819112
Report Number3005997949-2025-00013
Device Sequence Number10067133
Product Code PUI
UDI-Device Identifier10680651480504
UDI-Public10680651480504
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48050
Device Catalogue Number48050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown